Volume 8, Issue Supplement, February 2001, Pages 82 - 87
Inhomogeneous Burgers Lattices
S. De Lillo, V.V. Konotop
S. De Lillo
Available Online 1 February 2001.
- 10.2991/jnmp.2001.8.s.15How to use a DOI?
We study statistical properties of inhomogeneous Burgers lattices which are solved by the discrete ColeHopf transformation. Using exact solutions we investigate effect of various kinds of noise on the dynamics of solutions.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - S. De Lillo AU - V.V. Konotop PY - 2001 DA - 2001/02/01 TI - Inhomogeneous Burgers Lattices JO - Journal of Nonlinear Mathematical Physics SP - 82 EP - 87 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.15 DO - 10.2991/jnmp.2001.8.s.15 ID - Lillo2001 ER -